# SDR SCNA96035

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Batt
- Part number: PC1604
- Condition: Discharged
- Location: Lt Aft Lav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV SMOKE DETECTOR WOULD NOT TEST.  REMOVED AND REPLACED BATTERY IN LEFT AFT LAV SMOKE DETECTOR.  DETECTOR OPS CHECKED GOOD.
